MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013324
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned to dornier within the timeframe of this investigation.It is recognized that all laser fibers manufactured by dornier medtech america are subject to 100% inspection for visual defects as well as power performance testing which confirms the device is operating within specification.It is not possible to confirm the root cause of the burn damage reported without access to evaluate the suspect device.
 
Event or Problem Description
Dornier received complaint information regarding a laser fiber which had reportedly burned "at the end of the surgery".

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key19982730
Report Number1037955-2024-00032
Device Sequence Number2736315
Product Code GEX
UDI-Device Identifier00810116020492
UDI-Public01008101160204921728090810F3523S
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013324
Device Lot NumberF3523S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown